MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; BONE FIXATION PLATE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; BONE FIXATION PLATE
Model Number CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11-feb-2026, a sales representative reported via email that an ar-2653cr clavicle fracture plate, which had been implanted during a procedure on (b)(6) 2025, was found to be broken.No additional clinical details or information regarding when or how the issue was identified were provided.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24518103
Report Number1220246-2026-01229
Device Sequence Number8439328
Product Code HRS
UDI-Device Identifier00888867027459
UDI-Public(01)00888867027459(11)230829(10)15084087
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,RT,SS
Device Catalogue NumberAR-2653CR
Device Lot Number15084087
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown